# SDR 20010517CW003

- Difficulty date: April 4, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Aircraft time: 15,560 hours
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENROUTE, (55 MILES OUTBOUND) NR 1 ENGINE DROPPED OFFLINE, N1 DROPPED TO 36.8 PERCENT, T 5 DROPPED TO 580 DEGREES C AND TORQUE TO 30 PERCENT, PC TUBE FOUND BROKEN AT THE PC FILTER END TUBE.
